# SDR AALA202304192441

- Difficulty date: April 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,111 hours, 12,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION LIGHT AT 3L DOOR INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**  (OPEN)
